MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE; DYND110516

MEDLINE INDUSTRIES INC. MEDLINE; DYND110516
Model Number DYND110516
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Email received by (b)(6), sales representative, medline industries, inc., who provided additional information in regards to this reported incident.It was reported, the balloon broke on a foley catheter.Reporter states, a foley catheter was placed on (b)(6) 2021 due to the patient being comatose.It was reported "3 plus days" after foley placement "foley slid out after insertion." a new foley catheter was placed.Reporter states, the full 10mls of water in the water syringe from medline dynd110516 kit was used to inflate the balloon.No issues were experienced inflating the balloon.Nothing unique about the patient or the case was reported that could have motivated the reported incident.Reporter states, the patient is doing "fine." a sample has not been returned.Without a sample or pictures, a root cause will likely be difficult or impossible to determine.Due to the reported incident, medical intervention and in an abundance of caution, this med watch is being filed.If any further relevant information is identified or obtained, a supplemental med watch will be submitted.
 
Event or Problem Description
It was reported, the balloon broke on a foley catheter.

Brand Name
MEDLINE
Common Device Name
DYND110516
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key12556288
Report Number1417592-2021-00179
Device Sequence Number14374446
Product Code EZL
UDI-Device Identifier10884389122976
UDI-Public10884389122976
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND110516
Device Catalogue NumberDYND110516
Device Lot Number59221020212
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2021
Initial Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;